# SDR SWAA2021060779243

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 49,276 hours, 26,313 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER TO BODY UPPER SLIDING SEAL IS CRACKED. ; / REMOVED & REPLACED L/H UPPER SLIDING SEAL PER AMM 53-31-31; REMOVED & REPLACED L/H UPPER SLIDING SEAL PER AMM 53-31-31
